The stability of the solution of a linear differential equation with retarded argument
Differencialʹnye uravneniâ, Tome 7 (1971) no. 12, pp. 2269-2274
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1971_7_12_a18,
author = {V. Ya. Grebennikov},
title = {The stability of the solution of a linear differential equation with retarded argument},
journal = {Differencialʹnye uravneni\^a},
pages = {2269--2274},
year = {1971},
volume = {7},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1971_7_12_a18/}
}
V. Ya. Grebennikov. The stability of the solution of a linear differential equation with retarded argument. Differencialʹnye uravneniâ, Tome 7 (1971) no. 12, pp. 2269-2274. http://geodesic.mathdoc.fr/item/DE_1971_7_12_a18/